Publication
Title
Rounding error analysis for forward continued-fraction algorithms
Author
Language
English
Source (journal)
Computers & mathematics with applications. - Oxford
Publication
Oxford : 1985
ISSN
0898-1221
Volume/pages
11:6(1985), p. 541-564
ISI
A1985AMU0900001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 03.07.2018
To cite this reference